# SDR SWAA2025062480392

- Difficulty date: June 10, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 58,874 hours, 32,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK (M1674) DO NOT ILLUMINATE.   REPLACED EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1674 AND PERFORMED GOOD INSTALLATION TEST IAW AMM 33-51-06-960-805 AND 33-51-00-710-801.
